Coupled Common Fixed Point Theorems in Partially Ordered G-metric Spaces for Nonlinear Contractions

Manish Jain, Calogero Vetro, Neetu Gupta, Sanjay Kumar

The aim of this paper is to prove coupled coincidence and coupled common fixed point theorems for a mixed g-monotone mapping satisfying nonlinear contractive conditions in the setting of partially ordered G-metric spaces. Present theorems are true generalizations of the recent results of Choudhury and Maity [Math Comput. Modelling 54 (2011), 73-79], and Luong and Thuan [Math. Comput. Modelling 55 (2012), 1601-1609].